A B C D E F G H I J K L M N O P Q R S T U V W X Y Z All

Chemists’ Own® Ibuprofen Liquid Capsules 20s, 40s & 90s

Indication

For the temporary relief of pain and discomfort associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pain, period pain, sore throat, tennis elbow, arthritis, rheumatic pain and the aches and pain associated with colds and flu.
Reduces fever.

Active ingredients

Each soft gelatin capsule contains:
Ibuprofen 200 mg.

Chemists’ Own® Ibuprofen Pain & Fever Suspension 6 months – 12 Years 100 mL & 200 mL

Indication

The temporary relief of pain (and discomfort) associated with headache, toothache, dental procedures, backache, muscular aches and pains, period pain, sore throat, tennis elbow, teething, earaches, immunisation, and aches and pains associated with colds and flu. Reduces fever.

Active ingredients

Each 5 mL contains:
Ibuprofen 100 mg.

Chemists’ Own® Ibuprofen Sodium Dihydrate 256 24s

Indication

Effective temporary relief of pain and inflammation.

Active ingredients

Ibuprofen Sodium Dihydrate 256 mg (equivalent to ibuprofen 200 mg)

Chemists’ Own® Ibuprofen Tablets 24s, 48s & 96s

Indication

For the temporary relief of acute pain where inflammation is present; headache; period pain; toothache and dental pain; minor arthritic pain; neuralgic conditions and aches and pains associated with colds and flu. Helps to reduce fever.
For the temporary relief of sinus pain, rheumatic pain and muscular aches, strains and sprains where inflammation is present.

Active ingredients

Each tablet contains:
Ibuprofen 200 mg.

Chemists’ Own® Lactulose 500 mL

Indication

For the treatment of constipation.

Active ingredients

Each 5 mL contains:
3.3 g Lactulose.

Chemists’ Own® Laxative with Senna 30s, 90s & 200s

Indication

For the treatment of Constipation.

Active ingredients

Each tablet contains:
Docusate Sodium 50 mg,
Total Sennosides (calculated as Sennoside B) 8 mg.

Chemists’ Own® Loratadine Tablets 10 mg, 10s, 30s & 50s

Indication

Treatment of seasonal and perennial allergic rhinitis and relief of symptoms and signs of chronic urticaria in adults and children 12 years of age and older.

Active ingredients

Each tablet contains:
Loratadine 10 mg.

Chemists’ Own® Low Dose Aspirin 28s, 84s & 168s

Indication

Inhibits blood clotting and reduces the risk of heart attack and stroke in patients with known cardiovascular or cerebrovascular disease.

Active ingredients

Each enterically coated tablet contains:
Aspirin 100 mg.

Chemists’ Own® Macrogol Flavoured with Electrolytes 13.71 g 30 sachets

Indication

For the treatment of constipation.

Active ingredients

Each 13.71 g sachet contains:
Macrogol 3350 13.125 g
Sodium chloride 350.7 mg
Sodium bicarbonate 178.5 mg
Potassium chloride 46.6 mg

Always read the label. Use only as directed. Your pharmacists advice is required. Your pharmacist will advise you whether this product is suitable for you or your condition.
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Click here for more information on the Chemists’ Own Range